IJPAM: Volume 16, No. 4 (2004)

NORMALITY FOR AR MODEL WITH MISSING DATA

Myung Sook Lee
Department of Mathematics
Yonsei University
Seoul, 120-749, KOREA
e-mail: jhmslee@yonsei.ac.kr


Abstract.This paper is concerned with the normality of the estimators of the autocovariance function and the spectral density function for the autoregressive process in the case where only an amplitude modulated process with missing data is observed. These results will give a simple and practical sufficient condition for the normality of those estimators.

Received: September 20, 2004

AMS Subject Classification: 40A99

Key Words and Phrases: AR model, normality of the estimators, stationary autoregressive process of order $p$

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 16
Issue: 4